# SDR ASAA2022122641235

- Difficulty date: December 26, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,735 hours, 10,625 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS ON FINAL LEFT REAR OVEN EMITTING SMOKE AND BURNING SMELL FA ALSO SAW SPARKS INSIDE OVEN . OVEN WAS POWERED OFF. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY OVEN REF B737-900 AMM 25-32-01. OPS CHECK GOOD.
